Investigation of Exponential Dichotomy of Itô Stochastic Systems by Using Quadratic Forms

Authors

  • A. N. Stanzhitskii

Abstract

For linear stochastic systems, we obtain sufficient conditions for mean-square exponential dichotomy in terms of Lyapunov functions that are quadratic forms.

Published

25.11.2001

Issue

Section

Research articles

How to Cite

Stanzhitskii, A. N. “Investigation of Exponential Dichotomy of Itô Stochastic Systems by Using Quadratic Forms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 11, Nov. 2001, pp. 1545-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4374.